Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some trace formulas for almost unperturbed Schrödinger pairs of operators
HTML articles powered by AMS MathViewer

by Daoxing Xia PDF
Proc. Amer. Math. Soc. 112 (1991), 755-764 Request permission

Abstract:

Some trace formulas are given for an almost unperturbed Schrödinger pair of operators $\{ U,V\}$ and a self-adjoint operator ${V_0}$, where ${V_0}$ satisfies the condition that $\{ U,{V_0}\}$ is a Schrödinger pair of operators and $\{ V,{V_0}\}$ is almost commuting.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25, 47A55, 47G20
  • Retrieve articles in all journals with MSC: 47B25, 47A55, 47G20
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 755-764
  • MSC: Primary 47B25; Secondary 47A55, 47G20
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1042276-0
  • MathSciNet review: 1042276